# SDR DALA2015010600134

- Difficulty date: January 2, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, INTERCOSTAL BETWEEN BS 826-845 AT BL 0  HAS TWO CRACKS ON TOP ISDE.  R & R INTERCOSTAL IAW SRM 51-30-02, 51-30-05 AND DWG 9936580, REV BW.
